Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe acne, combined pills, yasmin, Advised Cerazette. Risk of breast cancer?

I have been taking the combined pill for 30 years. I have no children and do not wish to have any. I was put on the pill for severe acne when I was 15. My Dr is insisting I come off Yasmin and switch to Cerazette - I am in good health, don't smoke and really do not wish to change. My Dr says Yasmin is considered dangerous and likely to be withdrawn as a pill and at the age of 45 I am getting more at risk of breast cancer (none in the family) and clots. I would rather go to another Dr than switch? Can you provide any guidance?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
The risk of breast cancer and thrombotic incidents is still debatable. I think that there is some minor risk for both medicines,but it is not reason to switch it or stop it if there is no some side noticeable effects or other risk factor ssuch as smoking and cancer in familly. So you should see another doctor if you dont want to switch this medicine but also consider other methods of contraception.

Wish you good health. Regards.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor